# SDR CALA0001119

- Difficulty date: July 21, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 42,055 hours, 19,935 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER LEFT O/B AREA OF TAIL CONE RELEASE CABLE FRAYED.  THE CABLE WAS REPLACED AND TAIL CONE RELEASE MECHANISM WAS RIGGED IAW MM 53-53-00.
